Couldn't find what you looking for?

TRY OUR SEARCH!


Hello there! I have been using these multivitamins with iron and ever since I have had dark yellow urine. A doc prescribed these to me as I wasn’t getting enough iron from food and was starting to be anemic. How common is this dark yellow urine when taking these meds? Thank you for the info!

Loading...


Dark yellow urine and dark stool are very common side effects of the medicine. But if you experience blood in your stool or severe stomach pain or cramps, then you should call a doctor because these are not so common side effects.
Reply

Loading...

Hi,
How long have you’ve been taking these multivitamins? Is your urine always dark yellow or just in some cases? I know if you take too many vitamins in your body you can get have some adverse reaction that are not too dangerous, like change in your skin color or change in your urine color, which is the case now. You have to understand that this is not serious condition and it is one of common effects from mixing vitamins and iron supplements. Your body is just washing out the amount of minerals and vitamins that are too much for your body. Some vitamins are water soluble and some are not, this means that some vitamins can stay in your body.
Reply

Loading...